Within about three weeks on the Tapazole, I began losing my hyperness, my hands stopped shaking, I got muscle strength back & my heart rate slowed down. That was on 30mg/day. But, then they have been fussing with my dosage ever since. So, I’ve been up, down, hyper, exhausted, weak, strong, stable, shaky… etc. I can’t wait to find a happpy medium.
Good luck to you on Tapazole. I hope it’sas effective for you as for me!! Beware of sore throat & fever!!!
Hang in there!
P.S. Who did you cheer for in the big Monday night football game? I hope you haven’t lost your loyalty to the Steelers and become a “fish” fan!
Lisa, I grew up in Pittsburgh and now am in Fla! It was fun to see Pgh there! I am on 40 mg of Tapazole a day – that almost sounds like a lot from what you said! When do you notice it to ease some of the symptoms of Graves? I haven’t noticed a darn difference yet, but I’m sure it’s too early. Since you’ve been on it a month now do you notice it helping? I’ve only been on it a week. Thanks!